# SDR ASOA2013022803084

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,992 hours, 30,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Bs 364-399.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK, LBL 9 CORRODED THROUGH SIDE OF SEAT TRACK, FS 364.00 - FS 399.50.  REMOVED CORRODED FLOOR SEAT TRACK FROM FS 364.00 - FS 399.00, LBL 9 IAW AMM SUBTASK 53-01-11-020-002, FIG 401.B.   INSTALLED NEW SEAT TRACK IAW AMM SUBTASK 53-01-11-420-001, FIG 401.B.
